# SDR N6WA2025041905

- Difficulty date: April 18, 2025
- Submitted: April 19, 2025
- Operation: Air carrier
- Aircraft: N542GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10266
- Aircraft time: 34,090 hours, 23,913 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: MM67035552005
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR RIB, UNDER AFT STOP FITTING IS CRACKED AT THE ATTACHED ANGLE.   REMOVED AND REPLACED CHANNEL IAW CRJ SRM 51-42-06.
